# SDR AALA200910569

- Difficulty date: January 4, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 55,787 hours, 28,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME, CORROSION ON CHORD ANGLE AT FORWARD AND AFT ENDS.  INSTALLED REPAIR DOUBLER TO CHORD ANGLE PER SRM 53-10-00-3.
